Steroid infusion set for next week

Steroid infusion set for next week

I’ve shared many blogs explaining how things were getting harder for me. My physical therapist, whom I been seeing for over two years, made a recommendation that maybe it’s time to try steroids. He is also notice the difference. His thinking was maybe, just maybe, this is actually some flareup of a MS. Maybe a course of steroids would take down any inflammation and give me back a little bit of my strength. Since I saw my neurologist less than a month ago, and he was pretty surprised seeing how difficult it was for me, he didn’t disagree with the course of steroids.

I haven’t been on steroids like this in a long time. I used to get steroids at least twice a year. A 1000 mg for four days. That is a lot of medicine. I also never taper. For me I just felt it prolongs the withdrawal sickness and I hated it. This time I’m actually only doing three days. It will still be at 1000 mg per day though.

I hope it helps. If it doesn’t help, that just means my multiple sclerosis is progressing faster than I’d like. That’s a pretty scary thought. That wheelchair is looming in the distance and that distance is getting closer and closer each day. Truth is it really is been steadily getting worse. As much as I’m willing to try the steroids I’m not entirely hopeful because I really don’t think it’s a flareup. I just did my Ocrevus infusion in September. However like everything else with my multiple sclerosis, I’m willing to try anything. Maybe it will just give me some strength. Many people actually have done pulse steroids for one day, once a month. Maybe I just need to pick me up. I will soon see. I will try to stay positive and optimistic it’s a better way to be.

Please visit my Go Fund Me Page for my disability Van. Any help is appreciated. https://www.gofundme.com/6c89ruo

2 thoughts on “Steroid infusion set for next week

  1. Good luck Jamie! I have also had steroids in the past, hoping that the progression is due to current inflammation. I really, really hope that they help you and the side effects are not too bad for you xx

Leave a Reply

Your email address will not be published.

%d bloggers like this: